# SDR CA960606006

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Socket
- Part number: 6000D4
- Condition: Leaking Joint
- Location: Main Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL LEAK AT JOINT CONNECTION.
